# SDR SWAA2022012462229

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120CF
- Condition: Warped
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 120CF WAVY.  FABRICATED NEW FWD CARGO FLOOR PANEL 120CF REF B 737-700 AMM 25-52-01.
